# SDR SIMA20180410003

- Difficulty date: April 10, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 28,820 hours, 25,904 cycles
- System (JASC): 5240 · Service Doors
- Part: Support
- Part number: 14524109603
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER VERTICAL SUPPORT GOUGED.   REPAIRED THE VERTICAL SUPPORT IAW ERS-EM-52MR-869.
